Adaptive Jacobian tracking control of robots with uncertainties in kinematic, dynamic and actuator models. Cheah, C. C., Liu, C., & Slotine, J. J. E. IEEE Trans. Autom. Control, 51(6):1024–1029, June, 2006.
bibtex   
@Article{SCC.Cheah.Liu.ea2006,
  author    = {Cheah, C. C. and Liu, C. and Slotine, J. J. E.},
  title     = {Adaptive {J}acobian tracking control of robots with uncertainties in kinematic, dynamic and actuator models},
  journal   = {IEEE Trans. Autom. Control},
  year      = {2006},
  volume    = {51},
  number    = {6},
  pages     = {1024--1029},
  month     = jun,
  owner     = {Will Mackunis},
  timestamp = {2008.02.28},
}
Downloads: 0